# SDR ASOA201704081443

- Difficulty date: April 8, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 30,643 hours, 21,947 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Part number: 601R31707111
- Condition: Buckled
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT SIDE FRAME NEAR TOP STEP BUCKLED. REMOVED AND REPLACED AFT RISER P/N 601R317071-11 IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, & DRAWING 601R317071.
